Duality triads of higher rank: Further properties and some examples

Matthias Schork

Abstract

It is shown that duality triads of higher rank are closely related to orthogonal matrix polynomials on the real line. Furthermore, some examples of duality triads of higher rank are discussed. In particular, it is shown that the generalized Stirling numbers of rank r give rise to a duality triad of rank r.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] G.E. Andrews: The Theory of Partitions, Addison Wesley, Reading, 1976.

  • [2] P. Blasiak, K.A. Penson and A.I. Solomon: “The Boson Normal Ordering Problem and Generalized Bell Numbers”, Ann. Comb., Vol. 7, (2003), pp. 127–139. http://dx.doi.org/10.1007/s00026-003-0177-z

  • [3] P. Blasiak, K.A. Penson and A.I. Solomon: “The general boson normal ordering problem”, Phys. Lett. A, Vol. 309, (2003), pp. 198–205. http://dx.doi.org/10.1016/S0375-9601(03)00194-4

  • [4] E. Borak: “A note on special duality triads and their operator valued counterparts”, Preprint arXiv:math.CO/0411041.

  • [5] T.S. Chihara: An Introduction to Orthogonal Polynomials, Gordon & Breach, New York, 1978.

  • [6] L. Comtet: Advanced Combinatorics, Reidel, Dordrecht, 1974.

  • [7] A.J. Duran and W. Van Assche: “Orthogonal matrix polynomials and higher order recurrence relations”, Linear Algebra Appl., Vol. 219, (1995), pp. 261–280. http://dx.doi.org/10.1016/0024-3795(93)00218-O

  • [8] P. Feinsilver and R. Schott: Algebraic structures and operator calculus. Vol. II: Special functions and computer science, Kluwer Academic Publishers, Dordrecht, 1994.

  • [9] I. Jaroszewski and A.K. Kwaśniewski: “On the principal recurrence of data structures organization and orthogonal polynomials”, Integral Transforms Spec. Funct., Vol. 11, (2001), pp. 1–12.

  • [10] A.K. Kwaśniewski: “On duality triads”, Bull. Soc. Sci. Lettres Łódź, Vol. A 53, Ser. Rech. Déform. 42 (2003), pp. 11–25.

  • [11] A.K. Kwaśniewski: “On Fibonomial and other triangles versus duality triads”, Bull. Soc. Sci. Lettres Łódź, Vol. A 53, Ser. Rech. Déform. 42, (2003), pp. 27–37.

  • [12] A.K. Kwaśniewski: “Fibonomial Cumulative Connection Constants”, Bulletin of the ICA, Vol. 44, (2005), pp. 81–92.

  • [13] A.K. Kwaśniewski: “On umbral extensions of Stirling numbers and Dobinski-like formulas”, Adv. Stud. Contemp. Math., Vol. 12, (2006), pp. 73–100.

  • [14] F. Marcellán and A. Ronveaux: “On a class of polynomials orthogonal with respect to a discrete Sobolev inner product”, Indag. Math., Vol. 1, (1990), pp. 451–464. http://dx.doi.org/10.1016/0019-3577(90)90013-D

  • [15] F. Marcellán and G. Sansigre: “On a Class of Matrix Orthogonal Polynomials on the Real Line”, Linear Algebra Appl., Vol. 181, (1993), pp. 97–109. http://dx.doi.org/10.1016/0024-3795(93)90026-K

  • [16] J. Riordan: Combinatorial Identities, Wiley, New York, 1968.

  • [17] M. Schork: “On the combinatorics of normal-ordering bosonic operators and deformations of it”, J. Phys. A: Math. Gen., Vol. 36, (2003), pp. 4651–4665. http://dx.doi.org/10.1088/0305-4470/36/16/314

  • [18] M. Schork: “Some remarks on duality triads”, Adv. Stud. Contemp. Math., Vol. 12, (2006), pp. 101–110.

  • [19] M. Schork: “On a generalization of duality triads”, Cent. Eur. J. Math., Vol. 4(2), (2006), pp. 304–318. http://dx.doi.org/10.2478/s11533-006-0008-7

  • [20] A. Sinap and W. Van Assche: “Orthogonal matrix polynomials and applications”, J. Comput. Appl. Math., Vol. 66, (1996), pp. 27–52. http://dx.doi.org/10.1016/0377-0427(95)00193-X

  • [21] R.P. Stanley: Enumerative Combinatorics, Vol. 2, Cambridge University Press, Cambridge, 1999.

  • [22] G. Szegö: Orthogonal Polynomials, American Mathematical Society, 1948.

  • [23] V. Totik: “Orthogonal Polynomials”, Surv. Approximation Theory, Vol. 1, (2005), pp. 70–125.

OPEN ACCESS

Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.

Search